In this paper we study the properties of a new one parameter family of nonlinear operators which is a generalization of B-bounded linear semigroups. This family is constructed by means of a nonlinear operator A and a linear operator B. We give also examples of problems which can be solved by using such a family.

Lisi, M., & Totaro, S. (2010). B-bounded nonlinear semigroups. MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 33, 1192-1200.

B-bounded nonlinear semigroups

TOTARO, SILVIA
2010

Abstract

In this paper we study the properties of a new one parameter family of nonlinear operators which is a generalization of B-bounded linear semigroups. This family is constructed by means of a nonlinear operator A and a linear operator B. We give also examples of problems which can be solved by using such a family.
File in questo prodotto:
File Dimensione Formato  
100520_UPLOAD.pdf

non disponibili

Tipologia: Altro materiale allegato
Licenza: NON PUBBLICO - Accesso privato/ristretto
Dimensione 927.29 kB
Formato Adobe PDF
927.29 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11365/2630
 Attenzione

Attenzione! I dati visualizzati non sono stati sottoposti a validazione da parte dell'ateneo